# SDR UIEA2018071601486

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,496 hours, 16,501 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90431054
- Part serial: BNDU7145
- Condition: Cut
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD SIDE (BRACKET) CUT THROUGH UPPER IGNITER LEAD. REMOVED AND REPLACED LEAD, OPS CHECK GOOD.
